# SDR P5CA9701155

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Spongy
- Location: Lt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW - I/B FORE FLAP L/E FOUND SPONGY AT MOST I/B AREA.  FIBERGLASS REPAIR PER BOEING SRM 51-40-15, FIG 7.
